# SDR USAA2012102300003

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,131 hours, 33,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004151
- Part serial: A10065
- Condition: Delaminated
- Location: Lt Wing
- Part time: 45,677 hours, 14,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - REPAIR DELAMINATED ON NR 3 SLAT APPROX BETWEEN WS 492.1 TO WS 496.1.  REPLACED NR  3 LEADING EDGE SLAT IAW B757 AMM 27-81-02-424-021.
